# SDR DLM88090407

- Difficulty date: March 12, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 49,081 hours, 36,949 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Aft Access Comp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3 TOOLING MARKS WAS FOUND ON "P" DOME "T" BTW LONGERON 29 RT TO 29 LT AFT ACCESSORY COMPARTMENT "P" DOME "T" CAPE WAS REPAIRED IAW SRM 53-03 FIG 37.
